# SDR AALA202204013188

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,670 hours, 10,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT DAMAGED AT FLIGHT ATTENDANT CENTER AFT GALLEY SEAT. REPLACED FLASHLIGHT PER AMM 24-64-01.
